JournalscmhVol. 84, No. 3pp. 639–671

Zariski <var>k</var>-plets via dessins d&#8217;enfants

  • Alex Degtyarev

    Bilkent University, Ankara, Turkey
Zariski <var>k</var>-plets via dessins d&#8217;enfants cover
Download PDF

Abstract

We construct exponentially large collections of pairwise distinct equisingular deformation families of irreducible plane curves sharing the same sets of singularities. The fundamental groups of all curves constructed are abelian.

Cite this article

Alex Degtyarev, Zariski <var>k</var>-plets via dessins d&#8217;enfants. Comment. Math. Helv. 84 (2009), no. 3, pp. 639–671

DOI 10.4171/CMH/176